# SDR UALA2013032501852

- Difficulty date: March 22, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 58,826 hours, 22,091 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L EMERGENCY LIGHT BATTERY 13WL UNIT FAULT.  FOUND CONNECTOR LOOSE AT EMERGENCY LIGHT PWR UNIT 13WL.  RESECURED CONNECTOR.  EMERGENCY LT POWER UNIT 13WL, CHECKED GOOD.
